Osaka Mathematical Journal

On homotopy type problems of special kinds of polyhedra. I

Hiroshi Uehara

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 4, Number 2 (1952), 145-168.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200687808

Mathematical Reviews number (MathSciNet)
MR0052775

Zentralblatt MATH identifier
0048.17001

Subjects
Primary: 56.0X

Citation

Uehara, Hiroshi. On homotopy type problems of special kinds of polyhedra. I. Osaka Math. J. 4 (1952), no. 2, 145--168. https://projecteuclid.org/euclid.ojm/1200687808


Export citation

See also

  • Part II: Hiroshi Uehara. On homotopy type problems of special kinds of polyhedra. II. Osaka Math. J., Volume 4, Number 2, (1952), 169--184.